# SDR HDNA202003276001

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 7,583 hours, 24,159 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734362600F
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 7,583 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL ILS RWY05 KOAJ THE #2 ENGINE "FIRE"LIGHT ILLUMINATED FOR 10-15 SECONDS THEN WENT OUT. NO VISIBLE SMOKE OR SECONDARY INDICATIONS WERE NOTED BY THE PILOT OR CREW. AIRCRAFT LANDED SAFELY AT BASE OF OPERATION AND SUBSEQUENT INSPECTION BY MAINTENANCE PERSONNEL CONFIRMED FALSE INDICATION. TROUBLESHOOTING BY MAINTENANCE REVEALED INTERMITTENTLY SHORTING #2 ENGINE FIRE DETECTOR. MAINTENANCE REPLACED DEFECTIVE FLAME DETECTOR AND PERFORMED FUNCTIONAL CHECK WHICH WAS FOUND SATISFACTORY.
